MathSciNet Relay Station
MathSciNet bibliographic data
MR1947454 22E50
Henniart, Guy Une caractérisation de la correspondance de Langlands locale pour ${\rm GL}(n)$. (French) [A characterization of local Langlands correspondence for ${\rm GL}(n)$] Bull. Soc. Math. France 130 (2002), no. 4, 587–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement